# SDR SWAA2023031003096

- Difficulty date: February 14, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,693 hours, 35,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TRACK RBBL 13.84 LOCATED BTW STA 787 TO STA 807 PLU 3 INCHES WL 157.5 AT AFT CARGO COMPARTMENT 2023-113084<[01] PERFORMED REPAIR ON CARGO TRACK SECTION RBBL 13.84 LOCATED BTW BS747 MORE 7? TO BS887 I.A.W B737-700 SRM 53-00-53-2R-3 REPAIR 3 FIGURE 203 ALTERNATIVE 3. SEE INDIVIDUAL SIGN OFF BELLOW;[02] TASK CARD COMPLETED  PERFORMED REPAIR ON CARGO TRACK SECTION RBBL 13.84 LOCATED BTW BS747 MORE 7? TO BS887 I.A.W B737-700 SRM 53-00-53-2R-3 REPAIR 3 FIGURE 203 ALTERNATIVE 3. SEE INDIVIDUAL SIGN OFF BELLOW RII
